# SDR 97ZZZX2986

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854CA
- Make and model: Beech 1900D
- Aircraft serial: UE60
- System (JASC): 6140 · Propeller Indication System
- Part: Tachometer Gen
- Part number: 503890571
- Condition: Failed
- Location: Rt Engine
- Part time: 8,052 hours
- Component: Electromech
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PROPELLER TACHOMETER INOPERATIVE.
